On some properties of transportation polytopes with maximum number of vertices
Doklady Akademii Nauk, Tome 228 (1976) no. 5, pp. 1025-1028
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_5_a2,
author = {V. A. Emelichev and M. K. Kravtsov},
title = {On some properties of transportation polytopes with maximum number of vertices},
journal = {Doklady Akademii Nauk},
pages = {1025--1028},
year = {1976},
volume = {228},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_5_a2/}
}
V. A. Emelichev; M. K. Kravtsov. On some properties of transportation polytopes with maximum number of vertices. Doklady Akademii Nauk, Tome 228 (1976) no. 5, pp. 1025-1028. http://geodesic.mathdoc.fr/item/DAN_1976_228_5_a2/